# SDR CA141030005

- Difficulty date: October 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 30,233 hours
- Engine: Pwa PT6A67D
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Condition: Damaged
- Location: Rudder Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED AN ISSUE WITH THE RUDDER PEDAL TO MAINTENANCE. ACFT WAS REMOVED FROM SERVICE AND INSPECTED.  MAINTENANCE FOUND THE LT OTBD ATTACH POINT FOR THE RUDDER PEDAL ITSELF HAD BEEN ELONGATED TO THE POINT WHERE IT GOT TOO WEAK AND FAILED. THE RUDDER PEDAL ARM ASSEMBLY WAS FOUND AT FAULT AND REPLACED. THE REMAINING RUDDER PEDAL ASSEMBLIES WERE INSPECTED WITH NO ADDITIONAL DEFECTS NOTED. IAW THE OEM`S RECOMMENDATIONS A DETAILED PHASE INSPECTION CALLS OUT THIS AREA TO BE INSPECTED.
